# SDR ASAA2025120762878

- Difficulty date: December 7, 2025
- Submitted: December 12, 2025
- Operation: Air carrier
- Aircraft: N973AK
- Make and model: Boeing 737-9
- Aircraft serial: 43346
- Aircraft time: 13,777 hours, 4,023 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: D71702001
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT EXIT SIGN BATTERY M1673 FAILS TASK CARD 33-055-00. GROUNDED - YES. REPLACED EMERGENCY LIGHT M1673 BATTERY PACK PER AMM 33-51-06. BATTERY PACK CHECKS GOOD AREA ACCESSED BY MAINTENANCE. SEAL ADDRESSED BY MAINTENANCE.
